DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/217

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
contributor.authorPanda, G K-
date.accessioned2006-02-07T08:22:38Z-
date.available2006-02-07T08:22:38Z-
date.issued1997-
identifier.citationIndian Journal of Pure and Applied Mathematics, Vol 28, Iss 7 P 897-903en
identifier.urihttp://hdl.handle.net/2080/217-
descriptionCopyright for this article belongs to INSAen
description.abstractA certain generalization of Minty's Lemma is establisheden
format.extent151087 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherINSAen
subjectMonotone and Hemicontinuous Operatoren
subjectReflexive Real Branch Spaceen
subjectMinty's Lemmaen
subjectConvex Seten
titleA Generalization of Minty's Lemmaen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab7.pdf147KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback